# SDR CA050927003

- Difficulty date: September 23, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Doug C54A-DC
- Aircraft time: 68,000 hours
- Engine: Pwa R20007M2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 8
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

THE NR 8 CYLINDER CRACKED AT THE EXHAUST VALVE CAUSING THE ENGINE TO SHAKE.
